# SDR SWIA2018102345165

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 37,306 hours, 31,427 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Not Reported
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 12000 THE AIRCRAFT STARTED TO PRODUCE HEAVY UNUSUAL VIBRATION IN THE HULL THE AND A VERY LOUD VIBRATING NOISE. WE DECLARED EMERGENCY AND RETURNED TO FIELD. NO MASTER WARNING AND NO MASTER CAUTIONS MESSAGES AND ALL ENG VIBRATIONS WERE WITHIN NORMAL RANGE. (FLT 5087) 10/23/2018 WORK IN PROGRESS.
